Let be a commutative ring and a nonempty proper subset of . In this paper, the extended total graph, denoted by is presented, where is a multiplicative-prime subset of . It is the graph with all elements of as vertices, and for distinct , the vertices and are adjacent if and only if for some . We also study the two (induced) subgraphs and , with vertices and , respectively. Among other things, the diameter and the girth of are also studied.
Esmaeili Khalil Saraei, F. and Navidinia, E. (2018). A note on the extended total graph of commutative rings. Journal of Algebra and Related Topics, 6(1), 25-33. doi: 10.22124/jart.2018.10241.1101
MLA
Esmaeili Khalil Saraei, F. , and Navidinia, E. . "A note on the extended total graph of commutative rings", Journal of Algebra and Related Topics, 6, 1, 2018, 25-33. doi: 10.22124/jart.2018.10241.1101
HARVARD
Esmaeili Khalil Saraei, F., Navidinia, E. (2018). 'A note on the extended total graph of commutative rings', Journal of Algebra and Related Topics, 6(1), pp. 25-33. doi: 10.22124/jart.2018.10241.1101
CHICAGO
F. Esmaeili Khalil Saraei and E. Navidinia, "A note on the extended total graph of commutative rings," Journal of Algebra and Related Topics, 6 1 (2018): 25-33, doi: 10.22124/jart.2018.10241.1101
VANCOUVER
Esmaeili Khalil Saraei, F., Navidinia, E. A note on the extended total graph of commutative rings. Journal of Algebra and Related Topics, 2018; 6(1): 25-33. doi: 10.22124/jart.2018.10241.1101